# SDR SIMA2624

- Difficulty date: September 19, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N394AE
- Make and model: Saab 340B
- Aircraft serial: 340B394
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Misdrilled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - PREVIOUS REPAIR SPLICE AT THE FORWARD END OF SEAT TRACK BL 0.0 WAS FOUND TO HAVE BEEN MISDRILLED FOR THE INSTALLATION OF THE AISLE FLOORBOARD.  MAINTENANCE REMOVED AND REPLACED THE EXISTING 10 INCH FORWARD SPLICE IAW SAAB REPAIR STATEMENT 72SDS0795 AND SAAB SRM.  (M)
